# SDR DALA2025011000230

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 87,641 hours, 22,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6815 LONGITUDINAL FLOOR BEAM ANGLE AT STA 1640, WL 208, BL 0 WITH CRACK ON PREVIOUS REPAIR. CORRECTIVE ACTION: REMOVED AND REPLACED LONGITUDINAL FLOOR BEAM CLIPS AT STA 1640, WL 208 BL0 IAW B737 SRM 51-40-02-0G AND BOEING DWG 146N5180 REV C. (0753638)
